# SDR ABXA9700091

- Difficulty date: June 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N977AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47513
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Tee
- Part number: 591142717
- Condition: Damaged
- Location: Aft Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCEPTANCE INSPECTION, THE AFT PRESSURE BULKHEAD LOWER TEE WAS FOUND TO BE GOUGED AND HAVE A HOLE DRILLED THROUGH THE TEE AT LONGERON 30.  THE TEE SECTION WAS REPLACED AND TRIMMED FOR EASE OF INSTALLATION IAW REA D953-15368-MR, DC-9 SRM 51-30-5 AND 51-30-2.
